# SDR USAA040016

- Difficulty date: January 15, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .600 INCH CRACK, FS 727D JUST BELOW S23L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 231.  (M)
